# SDR 4516502162007

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N429FX
- Make and model: Lear 45LEAR
- Aircraft serial: 165
- Aircraft time: 5,029 hours, 3,798 cycles
- Engine: Garrtt TFE7312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4532301180005
- Condition: Sheared
- Location: Uplock Roller
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, ALL GEARS RETRACTED, BUT THE NOSE GEAR DOWN AND LOCKED INDICATION STAYED ILLUMINATED AND THE LT /RT MAIN GEAR INDICATORS EXTINGUISHED. THE PILOT SELECTED THE GEAR DOWN AND ALL (3) GEARS EXTENDED AND INDICATED GREEN DOWN AND LOCKED.  AFTER LANDING AND TAXI TO MAINTENANCE, CREW DISCOVERED THE NOSE GEAR UPLOCK ROLLER IS SHEARED AND THE LT NOSE DOOR EXTEND ROD IS BENT.
